# SDR NWAA083429876

- Difficulty date: July 26, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N785NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48110
- Aircraft time: 63,275 hours, 59,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 23-26 OF THE CABIN WERE INOPERATIVE.  MAINTENANCE REPLACED THE ASSOCIATED FUSE AND INSTALLED NEW BATTERIES IN THE POWER SUPPLY.  OPERATIONAL CHECK WAS GOOD.  (A)
